Alert archive / Nebraska / Tornado Warnings in 2015

Tornado Warning 25, NWS Hastings, NE

May 6, 2015Thayer County, Nebraska

NWS Hastings, NE issued this tornado warning at May 6, 2015, 7:20 PM CDT for Thayer County, Nebraska. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 6, 2015, 7:20 PM CDT (00:20 UTC)
Expired
May 6, 2015, 8:00 PM CDT
In force
40 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

County Thayer County, NE

The radar

The Grand Island radar (KUEX), 91 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 6, 1:41 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 0.3 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2015-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 395 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2015-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 204 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
395 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
875 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
204 m²/s²
0-3 km storm-relative helicity
265 m²/s²
Significant tornado parameter
0.4
Supercell composite
4.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

590 
WFUS53 KGID 070020
TORGID
NEC169-070100-
/O.NEW.KGID.TO.W.0025.150507T0020Z-150507T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
720 PM CDT WED MAY 6 2015

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN THAYER COUNTY IN SOUTH CENTRAL NEBRASKA...

* UNTIL 800 PM CDT
    
* AT 720 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED OVER MUNDEN...OR 9 MILES NORTHEAST OF
  BELLEVILLE...MOVING NORTHEAST AT 40 MPH.

  HAZARD...TORNADO AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  HUBBELL AROUND 730 PM CDT.
  GILEAD AROUND 745 PM CDT.
  ALEXANDRIA AROUND 755 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.

&&

LAT...LON 4000 9737 4000 9758 4026 9737
TIME...MOT...LOC 0020Z 207DEG 33KT 3993 9750 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

GUERRERO
1 follow-up statement
345 
WWUS53 KGID 070036
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
736 PM CDT WED MAY 6 2015

NEC169-070100-
/O.CON.KGID.TO.W.0025.000000T0000Z-150507T0100Z/
THAYER NE-
736 PM CDT WED MAY 6 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTHEASTERN THAYER COUNTY...
    
AT 736 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR HUBBELL...OR 20 MILES NORTHEAST OF BELLEVILLE...
MOVING NORTHEAST AT 40 MPH.

HAZARD...TORNADO AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS DANGEROUS STORM WILL BE NEAR...
  GILEAD AROUND 745 PM CDT.
  ALEXANDRIA AROUND 755 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.

&&

LAT...LON 4000 9737 4000 9758 4026 9737
TIME...MOT...LOC 0036Z 207DEG 33KT 4006 9741 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

GUERRERO

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at May 6, 6:45 PM CDT, 35 minutes earlier.

Area forecast discussion, May 6, 6:45 PM CDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
645 PM CDT WED MAY 6 2015

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 219 PM CDT WED MAY 6 2015

PLENTY OF INSTABILITY AND SHEAR TO WORK WITH THIS AFTERNOON...SO
RAPID THUNDERSTORM DEVELOPMENT AND SEVERE WEATHER IS
EXPECTED...WITH ROUGHLY THE SOUTHEASTERN HALF OF THE FORECAST AREA
NOW IN A TORNADO WATCH THROUGH 9 PM. LARGE HAIL...WINDS GUSTS IN
EXCESS OF 60 MPH...AND TORNADOES ARE ALL POSSIBLE.

EXPECT CHANCES FOR THUNDERSTORMS AND SEVERE WEATHER TO DIMINISH
DURING THE OVERNIGHT HOURS AS THE RESPONSIBLE LOW PRESSURE SYSTEM
TRACKS NORTHEASTWARD. COULD SEE ANOTHER ROUND OF THUNDERSTORMS
DEVELOP ACROSS THE AREA AHEAD OF A COLD FRONT TOMORROW AFTERNOON
...BUT FOCUS OF THE STRONGER ACTIVITY TOMORROW SHOULD BE MORE
ACROSS NORTH CENTRAL KANSAS AND NOT ENCOMPASS AS MUCH OF THE LOCAL
AREA AS THIS AFTERNOON/EVENINGS ACTIVITY.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 219 PM CDT WED MAY 6 2015

WILL BE BRIEF DUE TO ONGOING CONVECTION...BUT PRIMARY FORECAST
CONCERN WILL CONTINUE TO REVOLVE AROUND THUNDERSTORM CHANCES THIS
WEEKEND.

MODELS IN GOOD AGREEMENT AT THE START OF THE PERIOD SHOWING SWRLY
FLOW IN PLACE IN THE UPPER LEVELS...AS A STRONG LOW PRESSURE SYSTEM
HAS SHIFTED SOUTH ALONG THE WEST COAST INTO SRN CALIFORNIA.

THUNDERSTORM CHANCES THURSDAY NIGHT THROUGH FRIDAY NIGHT ARE DRIVEN
PRIMARILY BY SHORTWAVE DISTURBANCES EJECTED OUT AHEAD OF THE MAIN
UPPER LOW...WHICH BY SUNRISE SATURDAY IS EXPECTED TO BE OVER THE
FOUR CORNERS REGION.

MAIN CONCERN INTO THIS WEEKEND WILL BE AS THAT LOW CONTINUES TO PUSH
EAST...EVENTUALLY ONTO THE PLAINS...WITH THE 12Z GFS/ECMWF TAKING
THE LOW ON A N/NE PATH THROUGH WRN NEBRASKA ON SUNDAY. INCREASED
LARGER SCALE LIFT...SFC BOUNDARIES AND OTHER PARAMETERS CONTINUE TO
SUGGEST THAT SATURDAY AFTERNOON/NIGHT WILL BRING ANOTHER SHOT AT
SEVERE WEATHER. SUNDAY...THE MAIN INSTABILITY AXIS/SFC FRONT LOOKS
TO PUSH E/SE...BUT THE MAIN UPPER LEVEL LOW WILL BE IN CLOSE
PROXIMITY TO THE CWA. LOT OF DETAILS YET TO WORK OUT.

&&

.AVIATION...(FOR THE 00Z KGRI/KEAR TAFS THROUGH 00Z THU EVENING)
ISSUED AT 645 PM CDT WED MAY 6 2015

TONIGHT: VFR. THE TSTM THREAT HAS DIMINISHED SIGNIFICANTLY. WHILE
AN ISOLATED SHWR REMAINS POSSIBLE...GENERALLY EXPECT VARIABLE SCT-
BKN CLOUDS AT OR ABOVE 5K FT. SE WINDS DIMINISH TO NEAR 10 KTS AND
THEN SHIFT TO SW. CONFIDENCE: MEDIUM

WED: VFR. SCT-BKN CLOUDS AT OR ABOVE 10K FT THRU MIDDAY...THEN
DECREASING CLOUDS WITH SCT CU DEVELOPING AROUND 4K FT. W WINDS
AROUND 10 KTS BECOME NW. CONFIDENCE: MEDIUM

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

SHORT TERM...ROSSI
LONG TERM...ADP
AVIATION...HALBLAUB
Hazardous weather outlook, May 6, 2:25 PM CDT, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
225 PM CDT WED MAY 6 2015

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
071930-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
225 PM CDT WED MAY 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND INTO TONIGHT...SOME
OF WHICH ARE EXPECTED TO BECOME SEVERE. HAIL TO THE SIZE OF
GOLFBALLS...DAMAGING WIND GUSTS TO 60 MPH OR GREATER AS WELL AS
ISOLATED TORNADOES ARE ALL POSSIBLE THROUGH 9 PM CDT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS REMAIN IN THE FORECAST ACROSS THE ENTIRE OUTLOOK AREA
THURSDAY NIGHT THROUGH SUNDAY NIGHT. THERE WILL BE THE CHANCE FOR
SEVERE THUNDERSTORMS...MAINLY SATURDAY AFTERNOON INTO SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS MUCH OF THE LOCAL
AREA LATER THIS AFTERNOON AND INTO TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

ROSSI

In the hours before

Local storm report, May 6, 6:44 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
644 PM CDT WED MAY 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TSTM WND GST     HEBRON AIRPORT          40.15N 97.59W
05/06/2015  M70 MPH          THAYER             NE   AWOS

&&

HALBLAUB
Local storm report, May 6, 6:50 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
650 PM CDT WED MAY 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TSTM WND DMG     HEBRON                  40.17N 97.59W
05/06/2015                   THAYER             NE   EMERGENCY MNGR

            LOTS OF LARGE TREES DAMAGED. ONE HOME DAMAGED S OF HEBRON
            WITH POWERLINES DOWN ACROSS THE ROAD. EXACT LOCATION NOT
            SPECIFIED. USED TIME FROM AWOS 70 MPH WIND GUST BUT THIS
            MAY NEED TO BE ADJUSTED.

&&

HALBLAUB
Local storm report, May 6, 6:56 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
656 PM CDT WED MAY 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             10 S LEBANON            39.67N 98.56W
05/06/2015  E0.88 INCH       SMITH              KS   TRAINED SPOTTER

&&

PFANNKUCH
Local storm report, May 6, 7:02 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
702 PM CDT WED MAY 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TORNADO          4 SW BURR OAK           39.83N 98.36W
05/06/2015                   JEWELL             KS   LAW ENFORCEMENT

            SIGNIFICANT HOME DAMAGE...1 INJURY REPORTED

&&

PFANNKUCH
Local storm report, May 6, 7:07 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HASTINGS NE
707 PM CDT WED MAY 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     HAIL             3 E GAYLORD             39.65N 98.79W
05/06/2015  E0.88 INCH       SMITH              KS   TRAINED SPOTTER

0332 PM     TORNADO          8 W IONIA               39.66N 98.50W
05/06/2015                   JEWELL             KS   NWS EMPLOYEE

            NWS EMPLOYEE REPORTED TORNADO NEAR THE JEWELL AND SMITH
            COUNTY LINE.

0346 PM     HAIL             HILDRETH                40.34N 99.05W
05/06/2015  E0.50 INCH       FRANKLIN           NE   PUBLIC

0359 PM     TORNADO          4 SE ESBON              39.78N 98.38W
05/06/2015                   JEWELL             KS   NWS EMPLOYEE

            TORNADO ON GROUND AT THIS TIME. OFF-DUTY NWS EMPLOYEE.

0405 PM     TORNADO          4 SW BURR OAK           39.83N 98.36W
05/06/2015                   JEWELL             KS   LAW ENFORCEMENT

            SIGNIFICANT HOME DAMAGE...1 INJURY REPORTED

0410 PM     HAIL             12 E PLAINVILLE         39.23N 99.08W
05/06/2015  E1.50 INCH       ROOKS              KS   PUBLIC

            HAIL FROM APPROXIMATELY 410-412 PM.

0416 PM     HAIL             BELOIT                  39.47N 98.11W
05/06/2015  E0.50 INCH       MITCHELL           KS   PUBLIC

            REPORTED ON THE EAST SIDE OF BELOIT. LASTED FROM
            APPROXIMATELY 416 TO 426 PM.

0422 PM     TORNADO          1 S ROSELAND            40.46N 98.56W
05/06/2015                   ADAMS              NE   EMERGENCY MNGR

0424 PM     TORNADO          ROSELAND                40.47N 98.56W
05/06/2015                   ADAMS              NE   EMERGENCY MNGR

            AT LEAST MINOR TORNADO DAMAGE REPORTED IN ROSELAND.
            EXTENT UNKNOWN AT THIS TIME.

0424 PM     TORNADO          ROSELAND                40.47N 98.56W
05/06/2015                   ADAMS              NE   AMATEUR RADIO

            CONFIRMED BUILDINGS AND HOMES DAMAGED.

0456 PM     TORNADO          3 SW HARDY              39.98N 97.96W
05/06/2015                   JEWELL             KS   BROADCAST MEDIA

            TORNADO ON GROUND NEAR 300 ROAD AND BIRCH ROAD IN FAR
            NORTHEAST JEWELL COUNTY. ROOF OFF OF HOUSE AND GRAIN BINS
            DESTROYED.

0459 PM     TORNADO          HARDY                   40.01N 97.92W
05/06/2015                   NUCKOLLS           NE   PUBLIC

            TWO SEPARATE REPORTS CONFIRMING TOR ON THE GROUND.

0503 PM     TORNADO          3 E FORMOSO             39.78N 97.94W
05/06/2015                   JEWELL             KS   TRAINED SPOTTER

            TORNADO STILL ON GROUND.

0507 PM     TORNADO          1 N SCOTTSVILLE         39.56N 97.95W
05/06/2015                   MITCHELL           KS   LAW ENFORCEMENT

0507 PM     HAIL             7 NNE LURAY             39.20N 98.63W
05/06/2015  E0.88 INCH       OSBORNE            KS   TRAINED SPOTTER

0512 PM     TORNADO          2 SE RUSKIN             40.12N 97.84W
05/06/2015                   NUCKOLLS           NE   STORM CHASER

            LARGE TORNADO ON GROUND...POWER FLASHES

0525 PM     HAIL             OSBORNE                 39.44N 98.70W
05/06/2015  E1.00 INCH       OSBORNE            KS   PUBLIC

0528 PM     TORNADO          2 W BYRON               40.01N 97.81W
05/06/2015                   THAYER             NE   PUBLIC

            RELAYED BY EMERGENCY MGR. TIME EST FM RADAR.

0530 PM     TORNADO          4 E DAVENPORT           40.31N 97.73W
05/06/2015                   THAYER             NE   LAW ENFORCEMENT

            TORNADO ON THE GROUND.

0535 PM     TSTM WND DMG     HEBRON                  40.17N 97.59W
05/06/2015                   THAYER             NE   EMERGENCY MNGR

            LOTS OF LARGE TREES DAMAGED. ONE HOME DAMAGED S OF HEBRON
            WITH POWERLINES DOWN ACROSS THE ROAD. EXACT LOCATION NOT
            SPECIFIED. USED TIME FROM AWOS 70 MPH WIND GUST BUT THIS
            MAY NEED TO BE ADJUSTED.

0535 PM     TSTM WND GST     HEBRON AIRPORT          40.15N 97.59W
05/06/2015  M70.00 MPH       THAYER             NE   AWOS

0544 PM     HAIL             5 NNE TIPTON            39.41N 98.44W
05/06/2015  E1.75 INCH       MITCHELL           KS   LAW ENFORCEMENT

0545 PM     TORNADO          3 WNW GRAND ISLAND      40.94N 98.42W
05/06/2015                   HALL               NE   EMERGENCY MNGR

            BRIEF TORNADO...HAS SINCE DISSIPATED.

0609 PM     TORNADO          2 W CHESTER             40.01N 97.66W
05/06/2015                   THAYER             NE   STORM CHASER

            TORNADO REMAINS ON THE GROUND.

0612 PM     HEAVY RAIN       1 S PORTIS              39.54N 98.69W
05/06/2015  M3.03 INCH       OSBORNE            KS   MESONET

            STORM TOTAL RAINFALL SO FAR THIS AFTERNOON AT GAUGE ALONG
            NORTH FORK SOLOMON RIVER

0615 PM     HAIL             10 S LEBANON            39.67N 98.56W
05/06/2015  E0.88 INCH       SMITH              KS   TRAINED SPOTTER

0622 PM     TORNADO          3 SSW HEBRON            40.13N 97.61W
05/06/2015                   THAYER             NE   TRAINED SPOTTER

            TORNADO WAS STILL ON THE GROUND. POWER FLASHES REPORTED.
            TORNADO CROSSED HIGHWAY 81.

0630 PM     HAIL             6 N RANDALL             39.73N 98.05W
05/06/2015  E0.88 INCH       JEWELL             KS   PUBLIC

&&
SUMMARY OF STORM REPORTS SO FAR...DETAILS OF TORNADO TRACKS/INTENSITY
WILL BE RELEASED OVER THE NEXT 1-2 DAYS AS MORE INFORMATION IS
RECEIVED AND DAMAGE SURVEYS ARE COMPLETED.

PFANNKUCH
Local storm report, May 6, 7:09 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
709 PM CDT WED MAY 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TORNADO          2 SE HEBRON             40.15N 97.56W
05/06/2015                   THAYER             NE   EMERGENCY MNGR

            HOME DAMAGED. POWER LINES AND TREES DOWNED IN THE AREA.
            TIME APPROXIMATED FROM RADAR.

&&

ADP

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 7:38 PM CDTAreal Flood AdvisoryGIDNuckolls, Thayer3 hr
May 6, 7:50 PM CDTAreal Flood WarningGIDNuckolls, Thayer, Webster18 hr
May 6, 9:13 PM CDTTornado WarningGIDNuckolls, Thayer32 min
May 6, 10:12 PM CDTSevere Thunderstorm WarningGIDNuckolls, Webster48 min
May 6, 10:15 PM CDTTornado WarningGIDNuckolls22 min
May 6, 10:43 PM CDTSevere Thunderstorm WarningGIDThayer32 min
May 6, 10:46 PM CDTSevere Thunderstorm WarningGIDNuckolls19 min
May 6, 10:52 PM CDTSevere Thunderstorm WarningGIDThayer38 min
May 7, 1:51 PM CDTAreal Flood WarningGIDNuckolls, Thayer24 hr

Nearby

Tornado Warnings in Nebraska, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.